The vector complementary problem and its equivalences with the weak minimal element in ordered spaces

Xiaoqi Yang, Yang Xiao-Qi

Research output: Journal article publicationJournal articleAcademic researchpeer-review

170 Citations (Scopus)
Original languageEnglish
Pages (from-to)136-158
Number of pages23
JournalJournal of Mathematical Analysis and Applications
Volume153
Issue number1
DOIs
Publication statusPublished - 15 Nov 1990
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this